Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 5.

Ibort, A. y Martínez Ontalba, Celia (1996) Arnold’s conjecture and symplectic reduction. Journal of geometry and physics, 18 (1). pp. 25-37. ISSN 0393-0440

Abellanas, L. y Martínez Ontalba, Celia (1993) Lie symmetries versus integrability in evolution equations. Journal of physics A: Mathematical and general, 26 (23). pp. 1229-1232. ISSN 0305-4470

Martínez Ontalba, Celia y Muñoz Masqué, Jaime y Valdés Morales, Antonio (2003) On the structure of the moduli of jets of G-structures with a linear connection. Differential Geometry and Its Applications, 18 (3). pp. 271-283. ISSN 0926-2245

Ibort, A. y Martínez Ontalba, Celia (1996) Periodic orbits of Hamiltonian systems and symplectic reduction. Journal of physics A: Mathematical and general, 29 (3). pp. 675-687. ISSN 0305-4470

Abellanas, L. y Martínez Alonso, Luis y Martínez Ontalba, Celia (1993) Polynomial translation moduies and Casimir invariants. Journal of physics A: Mathematical and general, 26 (5). pp. 225-227. ISSN 0305-4470

Esta lista fue generada el Sat Dec 10 02:37:53 2016 CET.